Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2004

Volume 46, Issue 1

Pages 1–80

    1. On graphs with strongly independent color-classes (pages 1–14)

      A. Gyárfás, T. Jensen and M. Stiebitz

      Article first published online: 2 MAR 2004 | DOI: 10.1002/jgt.10165

    2. A Steiner triple system which colors all cubic graphs (pages 15–24)

      Mike Grannell, Terry Griggs, Martin Knor and Martin Škoviera

      Article first published online: 2 MAR 2004 | DOI: 10.1002/jgt.10166

    3. Planar graph colorings without short monochromatic cycles (pages 25–38)

      Tomáš Kaiser and Riste Škrekovski

      Article first published online: 2 MAR 2004 | DOI: 10.1002/jgt.10167

    4. Monotone drawings of planar graphs (pages 39–47)

      János Pach and Géza Tóth

      Article first published online: 11 MAR 2004 | DOI: 10.1002/jgt.10168

    5. On the number of quasi-kernels in digraphs (pages 48–56)

      Gregory Gutin, Khee Meng Koh, Eng Guan Tay and Anders Yeo

      Article first published online: 4 MAR 2004 | DOI: 10.1002/jgt.10169

    6. Density of the circular chromatic numbers of series-parallel graphs (pages 57–68)

      Zhishi Pan and Xuding Zhu

      Article first published online: 4 MAR 2004 | DOI: 10.1002/jgt.10171

    7. The relaxed game chromatic number of outerplanar graphs (pages 69–78)

      Charles Dunn and Hal A. Kierstead

      Article first published online: 4 MAR 2004 | DOI: 10.1002/jgt.10172

    8. Erratum to: The structure of geodetic blocks with diameter two (pages 79–80)

      Mao Jingzhong and Sun Lingli

      Article first published online: 5 MAR 2004 | DOI: 10.1002/jgt.10170

SEARCH

SEARCH BY CITATION